# SDR CA981230016

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 993800075
- Condition: Failed
- Location: Prop Control
- Part time: 7,373 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PROPELLER CONTROL CABLE FOUND BROKEN AT THE END OF THE CABLE UNDER THE PEDESTAL.
